MAUDE Adverse Event Report: BIOMET 3I 3I T3 TAPERED IMPLANT 4/3 X 8.5MM; DENTAL IMPLANT

BIOMET 3I 3I T3 TAPERED IMPLANT 4/3 X 8.5MM; DENTAL IMPLANT
Catalog Number BOPT4385
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/28/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A4: weight unknown / not provided.Customer has indicated that the product is in process of being returned to zimvie for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the patient complained that the implant at tooth location #25 (fdi) feels mobile and the gum tissue has overgrown.Fibrous encapsulation was also reported.It was noted that the patient may have chewed on something hard.The implant was removed.
 
Event or Problem Description
No additional event information received at the time of this report.
 
Additional Manufacturer Narrative
This report is being submitted to relay additional information and device evaluation.The following sections are being reported: b4: date of this report was updated.D9: device availability and return date were updated.G3: date received by manufacturer was updated.G6: type of report was updated.H2: type of follow up was updated.H3: device evaluated by manufacturer was updated.H6: type of investigation codes were added: 4109, 4111 and 3331.H6: investigation findings code was added: 213.H6: investigation conclusions code was added: 67.H10: narrative/data was updated.Zimvie received the reported implant for evaluation.Visual evaluation and a functional test was performed, there were signs of use.The implant had bone debris on its external threads.No damage or signs of malfunction that would have contributed to the event.Measurements match drawing.Dhr review was completed for the subject lot number.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number for similar events and no other complaint was identified.Based on the investigation and risk management file review, the most likely root cause determined from the investigation was customer error and patient factors.Therefore, based on the available information, device malfunction did not occur.No damage to the implant was identified.The reported event was non-verifiable.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.

Brand Name
3I T3 TAPERED IMPLANT 4/3 X 8.5MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key21935682
Report Number0001038806-2025-00942
Device Sequence Number7883791
Product Code DZE
UDI-Device Identifier00844868028499
UDI-Public(01)00844868028499(17)280322(10)2023030756
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K122300
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberBOPT4385
Device Lot Number2023030756
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/30/2025
Supplement Report FDA Received Date07/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age31 YR
Patient SexFemale
Patient EthnicityNon Hispanic